It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


I had my second Vitrectomy (removal of floaters) on my left eye on Thurs. It is now Saturday. This surgery was a little more involved then when they did my right eye a week prior. I was completely numb and even though it is hard to understand what you are seeing during the surgery, I knew it was taking longer.

It turns out that some of the vitreous (floaters) were attached to the retina and didn't want to let go. When I saw the doctor the next day to have my patch removed, he said that it was stubborn and he always wins. ;)

This time I didn't have any swelling, but part of the white of the eye was as solid bright red when he took the patch off yesterday. Today, it seems like the blood red is slowly dissipating and nothing like the solid color it was just 24hrs earlier. My discomfort is a little more than last time - but the Tylenol is doing its job. Another thing that is different is that my eye is squishy! (surely a medical term) When I touch my eye through my eye lid, there is no resistance of the eyeball holding its shape. . .so I've stopped touching it.

My eyesight is still blurry this time (last time it was clearer than ever as soon as they took the patch off) and because of the struggle to detach the vitreous it is "to be expected" and will clear up eventually. But even with it being a bit blurry, I still know that the floaters are gone and things are clearer.

I've been told to stop one drop (antibiotic) in the first (right) eye but start them in the left and continue the steroids in both. You can't just stop the steroids, they want me to step down in the usage.

I, again, would recommend this surgery to anyone. But I would suggest getting a couple of consultations and finding a doctor whom you trust.





All times are GMT -7. The time now is 07:13 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!